Translator Disclaimer
2019 Blow-ups and class field theory for curves
Daichi Takeuchi
Algebra Number Theory 13(6): 1327-1351 (2019). DOI: 10.2140/ant.2019.13.1327

Abstract

We propose another proof of geometric class field theory for curves by considering blow-ups of symmetric products of curves.

Citation

Download Citation

Daichi Takeuchi. "Blow-ups and class field theory for curves." Algebra Number Theory 13 (6) 1327 - 1351, 2019. https://doi.org/10.2140/ant.2019.13.1327

Information

Received: 20 May 2018; Revised: 19 February 2019; Accepted: 25 March 2019; Published: 2019
First available in Project Euclid: 21 August 2019

zbMATH: 07103976
MathSciNet: MR3994567
Digital Object Identifier: 10.2140/ant.2019.13.1327

Subjects:
Primary: 11G45
Secondary: 14H30

Keywords: generalized Jacobian , geometric class field theory , ramification theory

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 6 • 2019
MSP
Back to Top